Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 5, Pages 766–784 (Mi zvmmf2721)  

This article is cited in 3 scientific papers (total in 3 papers)

Calculation of the compression of deuterium in a conical target in the framework of the Navier–Stokes equations for two-temperature magnetohydrodynamics

A. A. Charakhch'yan

Moscow

Full text: PDF file (2226 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:5, 683–697

Bibliographic databases:
UDC: 519.6:537.84
MSC: Primary 76M20; Secondary 76W05
Received: 08.07.1992

Citation: A. A. Charakhch'yan, “Calculation of the compression of deuterium in a conical target in the framework of the Navier–Stokes equations for two-temperature magnetohydrodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 33:5 (1993), 766–784; Comput. Math. Math. Phys., 33:5 (1993), 683–697

Citation in format AMSBIB
\Bibitem{Cha93}
\by A.~A.~Charakhch'yan
\paper Calculation of the compression of deuterium in a conical target in the framework of the Navier--Stokes equations for two-temperature magnetohydrodynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 5
\pages 766--784
\mathnet{http://mi.mathnet.ru/zvmmf2721}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1218871}
\zmath{https://zbmath.org/?q=an:0798.76048}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 5
\pages 683--697
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MD81700009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2721
  • http://mi.mathnet.ru/eng/zvmmf/v33/i5/p766

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Charakhch'yan, “Almost conservative difference schemes for the equations of gas dynamics”, Comput. Math. Math. Phys., 33:11 (1993), 1473–1481  mathnet  mathscinet  zmath  isi
    2. G. V. Belyakov, V. I. Gryn', A. A. Charakhch'yan, “Application of compound finite difference schemes for the calculation of time-dependent flows with narrow thermal layers”, Comput. Math. Math. Phys., 47:3 (2007), 463–471  mathnet  crossref  mathscinet  zmath
    3. Charakhch'yan A.A., Khishchenko K.V., “Fast Ignition of Precompressed Dt Fuel Placed in An Absolutely Rigid Heat-Insulated Cylinder”, Xxxi International Conference on Equations of State For Matter (Elbrus 2016), Journal of Physics Conference Series, 774, IOP Publishing Ltd, 2016, UNSP 012113  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:83
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021